Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 296, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 20, 2018, 5:13 PM CDT for Emmet County, Iowa. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2018, 5:13 PM CDT (22:13 UTC)
- Expired
- Sep 20, 2018, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Emmet County, IA
The radar
The Sioux Falls radar (KFSD), 166 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 5:30 PM CDT | TSTM WND DMG | 1 E Estherville, IA | DELAYED REPORT, TIME ESTIMATED BY RADAR: BOWLING ALLEY EXPERIENCED PARTIAL ROOF DESTRUCTION - VIA SOCIAL MEDIA. |
| Sep 20, 5:30 PM CDT | TSTM WND DMG | 1 E Estherville, IA | DELAYED REPORT, TIME ESTIMATED BY RADAR: DUGOUT AT BASEBALL FIELD DESTROYED - VIA SOCIAL MEDIA. |
| Sep 20, 5:30 PM CDT | TSTM WND DMG | 1 Ne Estherville, IA | DELAYED REPORT, TIME ESTIMATED BY RADAR: TREE UPROOTED. |
| Sep 20, 5:30 PM CDT | TSTM WND DMG | Estherville, IA | DELAYED REPORT, TIME ESTIMATED BY RADAR: LARGE TREE UPROOTED - VIA SOCIAL MEDIA. |
| Sep 20, 5:32 PM CDT | TSTM WND GST 75 | 2 Wnw Gruver, IA | ASOS STATION EST, ESTHERVILLE MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
209
WUUS53 KDMX 202213
SVRDMX
IAC063-202300-
/O.NEW.KDMX.SV.W.0296.180920T2213Z-180920T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
513 PM CDT THU SEP 20 2018
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Emmet County in northwestern Iowa...
* Until 600 PM CDT.
* At 512 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Lake Park to near Fostoria,
moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Estherville, Okamanpedan Lake, Iowa Lake, Swan Lake, Ingham Lake,
High Lake, Armstrong, Wallingford, Gruver, Dolliver, Fort Defiance
State Park, Okamanpedan State Park, Wolden County Park and
Estherville Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Des Moines .
&&
LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
4326 9492 4350 9491
TIME...MOT...LOC 2212Z 256DEG 54KT 4350 9521 4320 9515
HAIL...<.75IN
WIND...60MPH
$$
Kotenberg2 follow-up statements
506
WWUS53 KDMX 202246
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
546 PM CDT THU SEP 20 2018
IAC063-202300-
/O.CON.KDMX.SV.W.0296.000000T0000Z-180920T2300Z/
Emmet IA-
546 PM CDT THU SEP 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EMMET COUNTY...
At 545 PM CDT, severe thunderstorms were located along a line
extending from near Welcome to 8 miles east of Swan Lake, moving east
at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Estherville ASOS reported 65 knot wind gust.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Estherville, Okamanpedan Lake, Iowa Lake, Swan Lake, Ingham Lake,
High Lake, Armstrong, Wallingford, Gruver, Dolliver, Fort Defiance
State Park, Okamanpedan State Park, Wolden County Park and
Estherville Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .
&&
LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
4326 9492 4350 9491
TIME...MOT...LOC 2245Z 256DEG 54KT 4361 9457 4331 9452
HAIL...<.75IN
WIND...60MPH
$$
Kotenberg987
WWUS53 KDMX 202300
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
600 PM CDT THU SEP 20 2018
IAC063-202310-
/O.EXP.KDMX.SV.W.0296.000000T0000Z-180920T2300Z/
Emmet IA-
600 PM CDT THU SEP 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EMMET COUNTY HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northwestern Iowa.
LAT...LON 4350 9444 4337 9444 4325 9482 4326 9491
4326 9492 4350 9491
TIME...MOT...LOC 2300Z 256DEG 54KT 4366 9432 4336 9427
$$
KotenbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:56 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 20, 2:56 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 256 PM CDT Thu Sep 20 2018 .SHORT TERM.../Tonight through Friday/ Issued at 228 PM CDT Thu Sep 20 2018 A warm front extended from far northwest Iowa east across north central Iowa at 19Z. Aloft, a strong short wave upper trough was moving into the central plains from the west. The upper trough will move ENE fairly quickly into the upper midwest tonight. The wave should deepen the surface low, over northeast Nebraska at 20Z, as it moves northeast into Minnesota this evening. The warm front over northern Iowa should continue to lift north as the surface low moves northeast late this afternoon. As of 20z, the airmass near this boundary appeared to be capped. As the boundary moves north and large scale ascent overtakes the area, severe surface based convection should develop. The question for our area is where initiation will occur. The thinking at this time is that the boundary should be north of the border so initiation is more likely in Minnesota. Meanwhile, the large scale ascent and convergence along the surface front, should initiate a linear area of convection. The line of storms will then move east into central Iowa this evening. The CAMS have been very consistent with this scenario and the POPS reflect this high confidence. There could be severe storms embedded with the line, especially if there are bow segments which move NE which is more favorable to maintain balance resulting in severe winds. The airmass behind this boundary should be fall-like with much cooler and drier air overtaking central Iowa on Friday. As the surface high moves through the region Friday night and Saturday, temperatures will be cool compared to what we have seen with lows reaching the near 40 in the northwest Saturday morning. It would not be surprising to see upper 30s in some locations across the north. .LONG TERM.../Saturday through Thursday/ Issued at 228 PM CDT Thu Sep 20 2018 A fall-like pattern will be in place next week with a couple of frontal passages and precipitation chances. The first system will impact the area Monday night and a stronger looking front should move through late in the week. The model guidance appears reasonable with at or below normal temperatures and relatively dry weather. && .AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/ Issued at 1222 PM CDT Thu Sep 20 2018 The warm front was lifting rapidly north across north Central Iowa late this morning. Stratus north of the boundary should be gone by 19z. South to southwest surface blow this afternoon and early evening ahead of the cold front. Expect good mixing and wind gusts 25-30kts. Expect a line of thunderstorms with the more intense storms over northern Iowa this evening. Forecast SC across northern Iowa behind the seasonably strong cold front. && .HYDROLOGY... Issued at 228 PM CDT Thu Sep 20 2018 Heavy rainfall across northern Iowa over the past couple days has led to rises--in some cases rapid--on area rivers and streams. Some rivers are already above flood stage. Widespread river Flood Warnings are in effect along and north of US 20. Presently there are 10 river Flood Warnings in effect and one river Flood Watch (for the Iowa River near Tama Hwy E49--TMAI4) is in effect. Since the river is not forecast to reach flood stage at TMAI4 for several days, and the forecast crest is slightly above flood stage, it was decided to issue a river Flood Watch for TMAI4 due to confidence being below the 80 percent threshold for a warning. The river Flood Warnings in effect are generally for minor flooding, except for two locations where major flooding (Cedar River at Cedar Falls--CEDI4) and moderate flooding (East Fork Des Moines River at Algona--AGNI4) are expected. The Black Hawk Creek at Hudson (HUDI4) in the Waterloo/Cedar Falls area will also experience a significant rise--nearing or possibly reaching flood stage. Since there is presently no river Flood Warning in effect for this location, the river forecast there will have to closely monitored over the next couple days for a possible river Flood Warning. Relatively little QPF exists for the next few days, so the rises advertised in the going river forecasts are based on observed precipitation (QPE). && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Johnson LONG TERM...Johnson AVIATION...Johnson HYDROLOGY...Zogg
Hazardous weather outlook, Sep 20, 3:49 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 349 PM CDT Thu Sep 20 2018 IAZ004>007-015>017-023>028-033>039-212100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk- 349 PM CDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Late this afternoon and tonight Severe thunderstorms are possible this evening. The main severe threats are damaging winds, large hail and isolated tornadoes are secondary threats. Brief heavy rainfall is also possible. Several river flood warnings are in effect across northern Iowa. Please refer to the National Weather Service website for more details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of showers and thunderstorms Monday into Tuesday of next week. At this time the threat of severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. IAZ044>050-057>062-070>075-081>086-092>097-212100- Crawford-Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie- Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion- Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 349 PM CDT Thu Sep 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Late this afternoon and tonight Strong to severe thunderstorms are possible this evening into tonight. The main severe threats are damaging winds with large hail being a secondary threat. Brief heavy rain is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of showers and thunderstorms Monday into Tuesday of next week. At this time the threat of severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening.
In the hours before
Local storm report, Sep 20, 11:26 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 AM CDT THU SEP 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 NE GRAETTINGER 43.30N 94.66W
09/20/2018 M4.52 INCH EMMET IA COCORAHS
COCORAHS STATION IA-EM-3, 6 NE GRAETTINGER.
0700 AM HEAVY RAIN 2 N FOREST CITY 43.28N 93.63W
09/20/2018 M4.32 INCH WINNEBAGO IA CO-OP OBSERVER
CO-OP OBSERVER STATION FSCI4, 2 NNE FOREST
CITY.
0600 AM HEAVY RAIN 5 SSW RODMAN 42.96N 94.55W
09/20/2018 M4.28 INCH PALO ALTO IA COCORAHS
COCORAHS STATION IA-PA-5, 4 SSW RODMAN.
0630 AM HEAVY RAIN GARNER 43.10N 93.61W
09/20/2018 M4.21 INCH HANCOCK IA COCORAHS
COCORAHS STATION IA-HN-4, GARNER.
0652 AM HEAVY RAIN 2 WNW GRUVER 43.41N 94.75W
09/20/2018 M3.93 INCH EMMET IA ASOS
ASOS STATION EST, ESTHERVILLE MUNICIPAL
AIRPORT.
1106 AM HEAVY RAIN MALLARD 42.94N 94.68W
09/20/2018 M3.89 INCH PALO ALTO IA MESONET
MESONET STATION E0956, MALLARD.
1111 AM HEAVY RAIN 1 ENE FERTILE 43.27N 93.41W
09/20/2018 M3.88 INCH WORTH IA MESONET
MESONET STATION E9234, FERTILE.
0700 AM HEAVY RAIN 1 N ESTHERVILLE 43.42N 94.83W
09/20/2018 M3.77 INCH EMMET IA CO-OP OBSERVER
CO-OP OBSERVER STATION ESTI4, 2 N
ESTHERVILLE.
0800 AM HEAVY RAIN 1 S EMMETSBURG 43.10N 94.68W
09/20/2018 M3.68 INCH PALO ALTO IA CO-OP OBSERVER
CO-OP OBSERVER STATION EMMI4, EMMETSBURG.
1115 AM HEAVY RAIN 1 N ALGONA 43.08N 94.23W
09/20/2018 M3.54 INCH KOSSUTH IA MESONET
MESONET STATION AGNI4, ALGONA.
0653 AM HEAVY RAIN 3 NE CLEAR LAKE 43.16N 93.33W
09/20/2018 M3.47 INCH CERRO GORDO IA ASOS
ASOS STATION MCW, MASON CITY MUNICIPAL
AIRPORT.
0700 AM HEAVY RAIN SWALEDALE 42.98N 93.32W
09/20/2018 M3.45 INCH CERRO GORDO IA COCORAHS
COCORAHS STATION IA-CG-7, SWALEDALE.
0600 AM HEAVY RAIN CLARION 42.73N 93.73W
09/20/2018 M3.40 INCH WRIGHT IA CO-OP OBSERVER
CO-OP OBSERVER STATION CLII4, CLARION.
0700 AM HEAVY RAIN TRIPOLI 42.81N 92.26W
09/20/2018 M3.32 INCH BREMER IA CO-OP OBSERVER
CO-OP OBSERVER STATION TRPI4, TRIPOLI.
1015 AM HEAVY RAIN 2 NW EMMETSBURG 43.13N 94.71W
09/20/2018 M3.26 INCH PALO ALTO IA MESONET
MESONET STATION EMTI4, 1 WNW EMMETSBURG.
0700 AM HEAVY RAIN 4 W ALGONA 43.07N 94.31W
09/20/2018 M3.25 INCH KOSSUTH IA CO-OP OBSERVER
CO-OP OBSERVER STATION ALGI4, 3 W ALGONA.
0700 AM HEAVY RAIN 1 NW BURT 43.21N 94.23W
09/20/2018 M3.25 INCH KOSSUTH IA COCORAHS
COCORAHS STATION IA-KS-5, BURT.
0700 AM HEAVY RAIN 1 SE ALGONA 43.07N 94.22W
09/20/2018 M3.25 INCH KOSSUTH IA COCORAHS
COCORAHS STATION IA-KS-4, ALGONA.
0700 AM HEAVY RAIN KANAWHA 42.93N 93.80W
09/20/2018 M3.17 INCH HANCOCK IA CO-OP OBSERVER
CO-OP OBSERVER STATION KANI4, KANAWHA.
0700 AM HEAVY RAIN 1 SSW MASON CITY 43.13N 93.21W
09/20/2018 M3.17 INCH CERRO GORDO IA COCORAHS
COCORAHS STATION IA-CG-11, 1 SSW MASON CITY.
1100 AM HEAVY RAIN 1 WSW ESTHERVILLE 43.40N 94.84W
09/20/2018 M3.15 INCH EMMET IA MESONET
MESONET STATION ESVI4, ESTHERVILLE.
0700 AM HEAVY RAIN 5 SSW DUMONT 42.68N 93.01W
09/20/2018 M3.10 INCH BUTLER IA COCORAHS
COCORAHS STATION IA-BU-2, ACKLEY 9.2 NNE.
&&Special weather statement, Sep 20, 4:41 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Des Moines IA 441 PM CDT Thu Sep 20 2018 IAZ005>007-016-017-023>026-033>037-044>048-057>060-070>073- 081>083-092>094-202345- Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Pocahontas-Humboldt- Wright-Franklin-Sac-Calhoun-Webster-Hamilton-Hardin-Crawford- Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-Polk-Cass-Adair- Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Algona, Forest City, Lake Mills, Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 441 PM CDT Thu Sep 20 2018 ...Strong Gusty Winds Late This Afternoon... Strong southwest winds of 20 to 30 mph continue over portions of central and western Iowa. Wind gusts to 35 to 45 mph at times are possible through about 6 pm. Thereafter the winds will begin to diminish...but still remain rather breezy into the evening hours. Travelers...especially high profile vehicles...may experience difficulty traveling late this afternoon and evening. Use caution, especially on north south highways and interstates as high profile vehicles may have difficulty maintaining control in the higher winds. REV
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 8:49 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 25 min |
| Sep 19, 9:54 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 3 days |
| Sep 19, 9:54 PM CDT | River Flood Warning | DMX | Emmet | 15 days |
| Sep 19, 9:57 PM CDT | River Flood Watch | DMX | Humboldt, Kossuth | 7 days |
| Sep 19, 10:22 PM CDT | Flash Flood Warning | DMX | Franklin, Wright | 6 hr |
| Sep 20, 4:14 AM CDT | Areal Flood Warning | DMX | Franklin, Wright | 24 hr |
| Sep 20, 4:55 AM CDT | River Flood Warning | DMX | Wright | 6 days |
| Sep 20, 4:55 AM CDT | River Flood Warning | DMX | Humboldt | 9 days |
| Sep 20, 4:57 AM CDT | River Flood Watch | DMX | Webster | 24 hr |
| Sep 20, 4:57 AM CDT | River Flood Watch | DMX | Palo Alto, Pocahontas | 6 days |
| Sep 20, 8:51 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more | 48 hr |
| Sep 20, 10:46 AM CDT | River Flood Watch | DMX | Tama | 3 days |
| Sep 20, 11:23 AM CDT | River Flood Warning | DMX | Webster | 7 days |
| Sep 20, 11:23 AM CDT | River Flood Warning | DMX | Palo Alto, Pocahontas | 5 days |
| Sep 20, 11:23 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 8 days |
| Sep 20, 5:19 PM CDT | Special Weather Statement | DMX | Calhoun, Crawford, Kossuth, Palo Alto, Pocahontas, Sac | 56 min |
| Sep 20, 5:41 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 34 min |
| Sep 20, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Pocahontas, Sac | 47 min |
| Sep 20, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 26 min |
| Sep 20, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 38 min |
| Sep 20, 6:17 PM CDT | Special Weather Statement | DMX | Humboldt, Pocahontas | 58 min |
| Sep 20, 6:25 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hancock, Humboldt, Kossuth, Pocahontas, Webster and 1 more | 50 min |
| Sep 20, 6:28 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth, Winnebago, Worth | 47 min |
| Sep 20, 6:41 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Webster, Wright | 34 min |
| Sep 20, 6:59 PM CDT | Special Weather Statement | DMX | Boone, Greene | 61 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.